# SDR SWAA2014082831400

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 28,381 hours, 12,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 30357
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EXIT LIGHT CB POPPED.  R & R CHARGER IAW AMM.
